# SDR AUS20040193

- Difficulty date: January 23, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Boeing 767338
- Engine: Ge CF680C2*
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6066223
- Condition: Faulty
- Location: Air Distribution
- Part time: 24,556 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(AUS) CABIN RECIRCULATING FAN FAULTY.  SMOKE AND FUMES IN COCKPIT ANDCABIN.
